# SDR DXTA2019020101968

- Difficulty date: January 31, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 105 hours, 83 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 26171000401
- Part serial: 01021
- Condition: Defective
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NLG LANDING GEAR EXTENSION DID NOT EXTEND - AFTER SELECTING FLAPS 2 WE COMMANDED GEAR DOWN WITH LEVER DOWN . THE TWO
MAIN CAME DOWN SHOWING GREEN CIRCLES ON MFD BUT THE NOSE GEAR AFTER OVER 30SEC NEVER SHOWED A GREEN CIRCLE . NOSE GEAR
SYMBOL WAS INITIALLY A YELLOW DASH SQUARE THEN BECAME A RED DASH SQUARE SHORTLY AFTER WE GOT THE LANDING GEAR LEVER
CAS MSG .  WE EXECUTED A MISS APPROACH BY BRINGING THE GEAR LEVER UP AND FLAPS 1 . WE JOINED A DOWNWIND PATTERN AND DID A PARTIAL
ABNORMAL LANDING GEAR EXTENSION THE REASON BEING IS THAT AS SOON AS WE SELECTED THE GEAR LEVER DOWN THE GEAR EXTENDED
NORMALLY AND WE GOT 3 GREEN CIRCLES FAIRLY FAST . THE ABNORMAL LANDING GEAR EXTENSION WAS STOPPED AT LDG GEAR LEVER
DN . FREE FALL WAS NOT NECESSARY.   REMOVED & REPLACED NLG UPLOCK BOX IAW PHENOM 300 M/M 32-31-05.  OPS CHK GOOD
